# SDR VNAA2015071900018

- Difficulty date: July 19, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 27,457 hours, 27,431 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Wire
- Condition: Arced
- Location: Chart Holder
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O CHART HOLDER LIGHT WIRING ARCING.  MAINTENANCE INSPECTED, TIGHTENED HARDWARE ON F/O CHART HOLDER AND PERFORMED CHECKS.  ACFT RELEASED FOR SERVICE.
